# SDR AWXA9500464

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Condition: Failed
- Location: Nr 1/2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX/CMH - FLT 825 - ON DESCENT, CREW EXPERIENCED CLASS 1 FAULT FOR NR 2 LANDING GEAR CONTROL INTERFACE UNIT (LGCIU).  A/C LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE NR 1 AND NR 2 LGCIU'S PER AMM 32 31 91 AND AMM 32 69 00.  BYTE TEST OK.  A/C RETURNED TO SERVICE.  (X)
